# SDR SWAA053185

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 61,865 hours, 58,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Bs 473-474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 473 TO BS 474, STR 16R.  REPAIRED SKIN PER SWA EA & SRM.
